Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Why does my vagina burn while passing urine after I wash it with soap ?

MY PROBLEM IS MY VAGINA IS BURNING AFTER I WASH WITH SOAP IT WILL BURN THE FIRST COUPLE TIMES I URINATE, I HAVE LEUKOCYTES IN MY URINE MY PH IS 6.5 I CURRENTLY FINISHED A Z PACK, CIPRO AND ROCEPHIN WHAT IS THE PROBLEM
Asked On : Sun, 3 Apr 2011
Answers:  1 Views:  1531
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Hello.
Thanks for choosing HealthcareMagic forum.
Your vagina is burning due to dryness only. Just aapply some petroleum jelly or any antiseptic cream for 4-5 days continuously and see the change fro yourself.A-Z is just a multivitamin capsule and is not likely to help in burning at all.
Dr. Rakhi Tayal
Answered: Sun, 3 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor